# SDR 04295703

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED LAV SMOKE DETECTOR AURAL WARNING.  INSPECT LAV SMOKE DETECTOR CONNECTOR AND WIRING.  REMOVED AND REPLACED SPINNER.  PERFORM FIM.  INSPECT 10TH STAGE DUCT AND DUCTS TO ACM.   PERFORMED BORESCOPE INSPECTION.  INSTALLED 2 FAN BLADES.   REMOVED AND REPLACED PRESSURE REGULATING VALVE.   RUN ENGINES 2 TIMES SEPARATELY.THIS WORK ORDER IS STILL IN WORK: APPR STATUS.
